sexologist-icon

Side effects of metformin

I have pcos from a 3-4years.. Recently my gynecologist prescribed me metformin .. But while on the drugs i am having terrible cystic acne which I have never experienced before. What should I do? I have been searching on internet that maximum people are having this side effects taking metformin.
views-icons 84 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Side effects of metformin

doctor profile image
Dr. Aaditi Acharya Sharma
10 yrs. of exp | Delhi | Gynecologist

INR 300 for 24 hrs

CHAT NOW
Answered
Yes it is possible to have this side effect.. u can try ova grace satchets one daily..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
13 yrs. of exp | Bangalore | Gynecologist/Obstetrician
Answered
If you really want to know the root cause of your problem and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps...
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO